# SDR SWIA971327

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector
- Condition: Dirty
- Location: Vert Fin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VERTICAL FIN DEICE LIGHT CAME ON WITH BOTH TIMERS.  RETURNED TO SBA.  CLEANED EJECTOR FOR VERTICAL FIN.  PERFORMED OPS CHECKS OF WING DEICE SYSTEM, OPS CHECKS GOOD.
